# SDR DL733950141

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Apu Door
- Condition: Damaged
- Location: Apu Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LOWER APU SHROUD RUBBING ON THE APU DOOR CAUSING DAMAGE WHICH REQUIRED REPAIRS PER SRM 52-40-01 FIG 204.
